# SDR ASAA2017081721655

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,227 hours, 1,771 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START UP,  BLUE MAINT LIGHT ILLUMINATED.  NO OTHER DEFECT NOTED ON START.  ACFT GROUNDED.  CDS REPORTED MTX MESSAGE 49-91227 FOR LOW OIL QTY.  COMPLIED WITH  FIM TASK 49-90,  804 AND AMM 12-13-31-610-803. NOTED OIL TANK WAS COMPLETLY FULL ON INSPECTION.  COMPLIED WITH APU START AND OPERATIONAL IAW 49-11-00,  NO FAULTS REPORTED. CDS REPORTS OIL FULL.  INTERMITTANT FAULT NO MTX ACTION REQUIRED.
